Alert archive / Rhode Island / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Oct 19, 2012, 11:17 PM EDT for Washington County, Rhode Island. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2012, 11:17 PM EDT (03:17 UTC)
- Expired
- Oct 20, 2012, 12:00 AM EDT
- In force
- 43 min
- Issued by
- NWS Boston/Norton, MA
County Washington County, RI
The radar
The Boston radar (KBOX), 94 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
848
WWUS81 KBOX 200317
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1117 PM EDT FRI OCT 19 2012
RIZ008-200400-
BLOCK ISLAND RI-
1117 PM EDT FRI OCT 19 2012
AT 1114 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 9 MILES SOUTHWEST OF BLOCK ISLAND...OR ABOUT 22
MILES EAST OF GARDNER'S ISLAND...MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...BLOCK ISLAND.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4115 7162 4116 7162 4118 7162 4121 7158
4123 7158 4124 7157 4122 7155 4118 7156
4116 7153 4114 7156 4114 7160
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Oct 19, 10:09 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Oct 19, 10:09 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1009 PM EDT FRI OCT 19 2012
.SYNOPSIS...
PERIODS OF RAIN...WITH BRIEF HEAVY DOWNPOURS AND ISOLATED
THUNDERSTORMS...WILL MOVE ACROSS THE REGION AS AN OCCLUDED FRONT
SLOWLY PUSHES THROUGH TONIGHT AND EARLY SATURDAY. DRIER AND MILD
CONDITIONS WILL RETURN LATER SATURDAY. A DRY COLD FRONT SWEEPS
ACROSS THE AREA SUNDAY...DELIVERING COOLER AND BRISK CONDITIONS
INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
10 PM UPDATE...
INITIAL BATCH OF RAINFALL ASSOCIATED WITH THE CORE OF A LLJ AND
UPPER LVL SHORTWAVE HAS MOVED INTO NRN NEW ENGLAND IN THE LAST
COUPLE OF HOURS. MOST OF THE REGION NOW JUST EXPERIENCING FOG WITH
PATCHY DZ. HOWEVER...A SECONDARY WAVE WITH AN ASSOCIATED SFC COLD
FRONT IS BEGINNING TO PUSH INTO THE REGION. SOME CONVECTION HAS
FIRED OVER THE OUTER COASTAL WATERS S OF TH LI/CAPE/ISLANDS IN THE
LAST HOUR OR SO. IT IS WHAT HAPPENS WITH THIS WAVE AND CONVECTION
THAT WILL NEED TO BE MONITORED OVERNIGHT FOR FURTHER -SHRA/TSTMS.
PARTICULARLY OVER ERN HALF OF THE FA. RECENT GUIDANCE HAS COME
BETTER IN LINE WITH THIS ALTHOUGH MESOSCALE MODELS ARE SLOWER TO
CATCH UP DUE TO DIFFICULTY HANDLING CONVECTIVE
DEVELOPMENT...ALTHOUGH NOW THAT THINGS HAVE BEGUN TO FIRE THEY
WILL LIKELY BECOME BETTER.
PREVIOUS DISCUSSION...
BANDS OF SHOWERS WERE SHIFTING N ACROSS THE REGION AROUND LARGE
CYCLONIC CIRCULATION DUE TO AN UPPER LOW AND SURFACE SYSTEM ACROSS
THE GREAT LAKES AT 20Z. CLOUDS DID BREAK FOR A TIME ACROSS EASTERN
MA/RI EARLY THIS AFTERNOON...WHICH ONLY ADDED SOME INSTABILITY TO
THE ALREADY UNSTABLE AIRMASS AND ALLOWED MORE SHOWERS TO DEVELOP
IN THE MOIST LOW LEVEL S WIND FLOW. CONTINUE TO MONITOR DEVELOPING
SURFACE WAVE OFF THE MID ATLC COAST WITH AREA OF SHOWERS/TSTMS
THAT ARE SHIFTING N-NE WITH TIME.
SHORT RANGE MODELS IN GOOD AGREEMENT IN BRINGING THIS WAVE...PUSHING
NEXT AREA OF SHOWERS/ISOLD TSTMS ACROSS CENTRAL AND EASTERN AREAS
MAINLY AROUND OR AFTER 02Z. HAVE KEPT CAT POPS GOING THERE...
ESPECIALLY ACROSS E MA AFTER MIDNIGHT AS OCCLUDED FRONT WORKS E.
PRECIP WILL TAPER OFF ACROSS THE CT VALLEY AND E SLOPES OF THE
BERKSHIRES TOWARD DAYBREAK...WITH BEST CHANCE OF PRECIP ALONG THE
COAST.
STILL SOME MARGINAL INSTABILITY WORKING INTO THE REGION WITH THIS
WAVE...SO HAVE KEPT MENTION OF ISOLD THUNDER IN THE FORECAST. MAY
ALSO SEE SOME GUSTS UP TO 20-25 KT ALONG THE S COAST EARLY TONIGHT.
WILL REMAIN RATHER MILD FOR MID TO LATE OCTOBER TONIGHT...WITH LOWS
ONLY FALLING BACK TO THE MID 50S TO LOWER 60S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SATURDAY...
BACK EDGE OF PRECIP AND FRONT WILL PUSH OFFSHORE DURING SATURDAY
MORNING...BUT NOT MUCH COLD AIR TO SPEAK OF BEHIND THIS FRONT AS
UPPER LOW REMAINS WELL NW OF THE REGION THROUGH THE DAY. LAST OF
PRECIP SHOULD MOVE OFF CAPE COD BY MIDDAY...THEN IMPROVING
CONDITIONS WILL MOVE IN. EXPECT DAYTIME HIGHS TO REACH THE LOWER 70S
FOR MOST AREAS AS SUN BREAKS THROUGH DURING THE LATE MORNING AND
AFTERNOON. AS WINDS VEER FROM SW TO W...MAY SEE SOME GUSTS UP TO
AROUND 20 KT ALONG THE S COAST.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
* MAINLY DRY AND SEASONABLE WEATHER SUNDAY INTO MUCH OF NEXT WEEK
19/12Z GUIDANCE SUITE IS IN DECENT AGREEMENT WITH THE OVERALL
SYNOPTIC PATTERN INTO WEDNESDAY. AFTER THAT POINT IN TIME
THOUGH...THE DIFFERENCES IN HOW THE VARIOUS MODELS HANDLE THE
INTERACTION OF SEVERAL SHORTWAVES WITH A WESTERN USA MID-LEVEL
TROUGH BECOME SIGNIFICANT. HAVE AVERAGE CONFIDENCE IN THE FORECAST
DETAILS THROUGH TUESDAY NIGHT AND BELOW AVERAGE CONFIDENCE
THEREAFTER. AS SUCH...BASED THIS PORTION OF THE FORECAST OFF OF A
GFS/NAM BLEND THROUGH MONDAY. THEN USED HPC GUIDANCE...WHICH
RELIED HEAVILY UPON THE ECMWF ENSEMBLE MEAN SOLUTION...FOR THE
REST OF NEXT WEEK.
SUNDAY...
NOTICEABLY COOLER /BUT CLOSE TO NORMAL/ ALONG WITH A BRISK WEST
WIND. MORNING SUNSHINE WILL LIKELY GIVE WAY TO LOTS OF DIURNAL
CLOUDS GIVEN CYCLONIC FLOW ALOFT AND STEEPENING LAPSE RATES. THIS
MAY LEAD TO A FEW AFTERNOON/EVENING SHOWERS. HIGHEST POPS WILL BE
TOWARD THE HIGHER TERRAIN OF NORTHWEST MA AND SOUTHWEST NH WHERE
UPSLOPE FLOW WILL CONTRIBUTE TO HIGHER POPS. EXPECTING MOST OF
SOUTHERN NEW ENGLAND TO BE DRY.
MONDAY THROUGH WEDNESDAY...
MID-LEVEL LONGWAVE PATTERN EARLY NEXT WEEK SHOULD FEATURE AN EAST
COAST RIDGE WITH A BROAD TROUGH WEST OF THE MISSISSIPPI RIVER.
SOME OF THE 12Z GUIDANCE MEMBERS CLOSE OFF A PAIR OF LOWS...ONE
OVER SASKATCHEWAN AND ANOTHER OFF THE PACIFIC NORTHWEST COAST. THE
JET STREAM IS EXPECTED TO BECOME SUPPRESSED FARTHER SOUTH...WHICH
IS CONSISTENT WITH TELECONNECTIONS AS BOTH THE NAO AND AO BECOMING
INCREASINGLY NEGATIVE NEXT WEEK. AS FOR PRECIPITATION...
SUBTROPICAL RIDGE BECOMES ELONGATED FROM WEST TO EAST ACROSS THE
SOUTHERN STATES...PRECLUDING MUCH MOISTURE FROM THE GULF OF MEXICO
OR ATLANTIC TO STREAM POLEWARD INTO NEW ENGLAND. THUS WEATHER
SYSTEMS IMPACTING OUR REGION DURING THIS TIME WILL HAVE LIMITED
MOISTURE WITH PACIFIC ORIGINS. AS A RESULT NOT EXPECTING ANY BIG
RAINFALL EVENTS NEXT WEEK FOR NEW ENGLAND. GREATEST RISK OF SHOWERS
/ALBEIT A LOW RISK/ APPEARS IN THE TUE - WED TIME FRAME WHEN WARM
FRONTAL BOUNDARY MAKES A RUN AT SOUTHERN ENGLAND.
THURSDAY THROUGH FRIDAY...
LOTS OF DIFFERENCES WITH THE TRACK AND TIMING OF A LOW PRESSURE
MOVING TOWARD THE GREAT LAKES. HAVE VERY LITTLE CONFIDENCE IN THE
DETAILS FOR THIS TIME PERIOD. AT THIS POINT HAVE KEPT THE FORECAST
DRY WITH MOST OF THE INGREDIENTS STAYING TO OUR WEST.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
OVERVIEW...LOW TO MODERATE CONFIDENCE.
TONIGHT...CIGS/VSBYS SHOULD LOWER TO MVFR-IFR WITH LOW LEVEL
MOISTURE IN PLACE AS WELL AS HIGH DEWPTS. BEST CHANCE FOR PRECIP
WILL OCCUR ACROSS CENTRAL AND EASTERN AREAS...WITH SPOTTY BRIEF
LIFR CONDITIONS. LIFR VSBYS DEVELOPING AFTER 05Z ACROSS CT VALLEY
INTO S NH AND HIGHER TERRAIN OF CENTRAL MA. ISOLD TSRA POSSIBLE
TOWARD THE EAST COAST AS WELL EARLY THIS EVENING.
SATURDAY...STARTING OFF WITH MVFR-IFR CONDITIONS EARLY...BUT EXPECT
IMPROVEMENT TO VFR FROM W-E DURING THE MORNING AS PRECIP MOVES
OFFSHORE. S-SW WINDS SHIFT TO W WITH SOME GUSTS TO AROUND 20 KT.
KBOS TAF...LOW TO MODERATE CONFIDENCE IN TAF.
VFR CONDITIONS THROUGH AROUND 21Z...THEN CIGS MAY LOWER TO MVFR WITH
PASSING SHOWERS. EXPECT CIGS/VSBYS TO LOWER TO MVFR-IFR AFTER 02Z
WITH LIFR CIGS AFTER 06Z. CONDITIONS SHOULD IMPROVE BY MIDDAY
SATURDAY. GUSTY E-SE WINDS THROUGH THIS EVENING WHICH WILL SHIFT TO
S EARLY TONIGHT. MAY SEE LLWS WITH S-SE WINDS 35-40 KT OFF DECK
THROUGH 00Z.
KBDL TAF...MODERATE CONFIDENCE IN TAF.
WILL SEE PERIODS OF MVFR-IFR CIGS/VSBYS IN SHOWERS AND PATCHY FOG.
MAY SEE IFR-LIFR CIGS/VSBYS AFTER 06Z IN DEVELOPING NOCTURNAL FOG.
CONDITIONS SHOULD IMPROVE TO VFR BY 14Z-15Z. MAY SEE LLWS WITH S-SE
WINDS UP TO 40 KT OFF DECK THROUGH 00Z.
OUTLOOK...SATURDAY THROUGH WEDNESDAY...
SATURDAY...MODERATE TO HIGH CONFIDENCE.
IFR/MVFR IN DRIZZLE/FOG EARLY WILL TREND TO VFR FROM WEST TO EAST.
SUNDAY-TUESDAY...HIGH CONFIDENCE FOR VFR CONDITIONS. BRISK WNW SUN
AND MON.
WEDNESDAY...MODERATE CONFIDENCE FOR VFR.
&&
.MARINE...
HIGH CONFIDENCE.
HAVE KEPT SMALL CRAFTS GOING AS 25 KT GUSTS STILL POSSIBLE AS LOW
PRES APPROACHES FROM THE S. SEAS UP TO 7 FT REPORTED FROM THE BUOYS
ON THE SOUTHERN OUTER WATERS...SO ALSO CONTINUED FOR THIS ASPECT.
GUSTS HAVE DIMINISHED ON BOSTON HARBOR AND NARRAGANSETT BAY SO ENDED
THE SMALL CRAFT ON THOSE WATERS.
EXPECT WINDS AND SEAS TO REMAIN AOA SMALL CRAFT CRITERIA THROUGH
SATURDAY...THOUGH WILL START TO DIMINISH DURING THE DAY ON THE NEAR
SHORE WATERS.
OUTLOOK...SATURDAY NIGHT THROUGH WEDNESDAY...
HIGH CONFIDENCE DRY WEATHER ALONG WITH BRISK WNW WINDS SUN AND MON
PROVIDING GOOD VSBY. LEFTOVER SE SWELLS WILL GRADUALLY SUBSIDE.
SMALL CRAFT ADVISORY CONDITIONS LIKELY TO PERSIST THROUGH MONDAY
ACROSS THE OUTER COASTAL WATERS. MORE TRANQUIL CONDITIONS EXPECTED
TUE AND WED.
&&
.HYDROLOGY...
APPEARS HEAVIEST RAINFALL THROUGH MID AFTERNOON CONFINED ACROSS THE
WESTERN CT VALLEY AND E SLOPES OF THE BERKSHIRES...WITH UP TO 1-1.5
INCHES SO FAR AND 2 INCHES OR SO ACROSS THE MID HUDSON VALLEY. ABOUT
0.25 TO 0.75 INCHES FOR MOST OTHER AREAS...LOWEST ACROSS THE E
COAST...CAPE COD AND THE ISLANDS...SO FAR.
EXPECT NEXT WAVE OF LOW PRES WILL CONTINUE TO WORK N-NE TOWARD THE
REGION EARLY TONIGHT. WILL LIKELY SEE BRIEF HEAVY DOWNPOURS ACROSS
CENTRAL AND EASTERN AREAS TONIGHT...WHICH MAY CAUSE LOCALIZED POOR
DRAINAGE AND URBAN FLOODING DUE TO FALLEN LEAVES CLOGGING CATCH
BASINS. WILL CONTINUE TO MONITOR THIS FEATURE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ231-232.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ233-234.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ235-237-250-
254>256.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ251.
&&
SYNOPSIS...BELK/EVT
NEAR TERM...BELK/DOODY
SHORT TERM...EVT
LONG TERM...BELK
AVIATION...BELK/EVT
MARINE...BELK/EVT
HYDROLOGY...Hazardous weather outlook, Oct 19, 4:45 PM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 445 PM EDT FRI OCT 19 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-202045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 445 PM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY FOR POOR-DRAINAGE AND URBAN FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-202045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 445 PM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 19, 11:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1117 PM EDT FRI OCT 19 2012
RIZ008-200400-
BLOCK ISLAND RI-
1117 PM EDT FRI OCT 19 2012
AT 1114 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 9 MILES SOUTHWEST OF BLOCK ISLAND...OR ABOUT 22
MILES EAST OF GARDNER'S ISLAND...MOVING NORTHEAST AT 40 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...BLOCK ISLAND.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
&&
LAT...LON 4115 7162 4116 7162 4118 7162 4121 7158
4123 7158 4124 7157 4122 7155 4118 7156
4116 7153 4114 7156 4114 7160The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 11:58 PM EDT | Special Weather Statement | BOX | Bristol, Dukes, Plymouth | 92 min |
| Oct 20, 12:41 AM EDT | Areal Flood Advisory | BOX | Bristol, Plymouth | 3 hr |
| Oct 20, 2:21 AM EDT | Flash Flood Watch | BOX | Bristol, Norfolk, Plymouth | 2 hr |
| Oct 20, 3:11 AM EDT | Areal Flood Advisory | BOX | Bristol, Essex, Middlesex, Norfolk, Suffolk | 3 hr |
| Oct 20, 3:25 AM EDT | Areal Flood Advisory | BOX | Bristol | 3 hr |
| Oct 20, 4:00 AM EDT | Small Craft Advisory | BOX | 12 hr |
Nearby
Special Weather Statements in Rhode Island, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.